Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Sniffed poppers and had sex. Having vomiting sensations, dizziness and sleeplessness. Advice

Answered by
Dr.
Dr. Klerida Shehu

Gastroenterologist

Practicing since :2006

Answered : 2231 Questions

default
Posted on Fri, 22 Nov 2013 in General Health
Question: I have had roughly five hours of sex and sniffed on poppers a couple of times during that time. It was my second time (trying poppers) and I wasn't aware of the drug or its side effects. It has been 48 hours almost and I'm unable to sleep right. Barely sleep like an hour or so. Last morning, right after the whole night of sex and poppers, I had vomiting sensations, heavy breathing, dizziness, extreme body pain (sore feeling in every muscle). Everything is fine now to an extent, but I'm unable to sleep. Please advise what can I do to get over the weakness and sleep normally. Thanks.
doctor
Answered by Dr. Klerida Shehu 1 hour later
Brief Answer: Possible side effects of inhaling poppers... Detailed Answer: Hi, What you are experiencing is related to the common side effects of sniffing on poppers. So, I'd suggest to keep away from using poppers, drink plenty of water, take chamomile tea (a couple of cups) and get physically involved (work or exercise). At the moment, this is all you can do until the effect of poppers will go and you can assume you normal sleeping. Hope it helped. Dr.Klerida If you have more concerns, do not hesitate to write me back.
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Medical Topics

Recent questions on  Muscle relaxant

doctor1 MD

after a knee replacement my friend is in severe pain - oxycodone/acetaminophen 10/325mlg & Carisoprodol (Soma) 350mlg is not touching the pain. She is in FL her dr. is away - can she double the oxy? She is a larger size & maybe the dosage is not enough. She will call the dr when he returns but for now????

doctor1 MD

I had bladder surgery on Tuesday. I am a 44 year old female weighing 250 pounds, am confined to a wheelchair and my ms has been spiralling downward throughout the summer. After surgery, when the anesthesiologist removed the breathing tube, I began having severe chest spasms and breathing problems. He said that if he could not get them under control, they would have to keep me in the hospital. They were able to give me muscle relaxers and valium by IV which worked, after giving me pills which did not work. Early this afternoon, I began wheezing, and it has gradually gotten worse. What could be going on?

doctor1 MD

is it okay to take cyclobenzaprine 10 mg for muscle spasms aong with soma 350 mg for same and tramadol 50 mg for pain from knee arthroscopic surgery?? he wants to take it at night so he can sleep, he pulled a muscle while preparing for his procedure yesterday. thank you.

doctor1 MD

I have been diagnosed with spondylothesis of the L5 and S1 region. I have had an mri and x-rays for my back. I had an epidural injection(2) in Nov in my back which seemed to help the pain going down my legs for a couple of weeks. Unfortunately I...

doctor1 MD

I am suffering fron acidity and insomnia from last 12 years. i have taken many antacids and musle relaxants treatments. I am doing daily execise, nad taking diet care also. but problem is arising often .please suggest me where can I get cure for my problem

doctor1 MD

Since yesterday, I have a sharp pain in my right leg at the knee, and above, and the right buttock. It s sharp, stabbing pain in the knee and buttock. Nothing seems to help it (e.g. Ibuprofen , changing position (standing, sitting, laying,...

doctor1 MD

I have had pretty sharp pain under my left shoulder blade for the past three days. I was thinking a pulled muscle but I am wondering if it could be something else. It seems to be a little high to be an organ but I am not sure. It is at the bottom...